Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 178, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Oct 12, 2014, 5:58 PM CDT for 6 counties in Texas. It was in force for 62 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 12, 2014, 5:58 PM CDT (22:58 UTC)
- Expired
- Oct 12, 2014, 7:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 25 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 12, 5:58 PM CDT | TSTM WND GST 59 | 2 N Canyon, TX | |
| Oct 12, 5:59 PM CDT | TSTM WND GST 59 | 3 E Bushland, TX | |
| Oct 12, 6:00 PM CDT | TSTM WND GST 59 | 4 Nnw Amarillo, TX | |
| Oct 12, 6:05 PM CDT | TSTM WND GST 61 | 11 Wnw Bootleg, TX | |
| Oct 12, 6:06 PM CDT | TSTM WND GST 59 | 4 Nnw Lake Tanglewood, TX | |
| Oct 12, 6:08 PM CDT | TSTM WND GST 58 | 1 Nnw Lake Tanglewood, TX | |
| Oct 12, 6:09 PM CDT | TSTM WND GST 60 | 2 S Amarillo, TX | |
| Oct 12, 6:09 PM CDT | TSTM WND GST 60 | 6 Nnw Amarillo, TX | |
| Oct 12, 6:29 PM CDT | TSTM WND GST 65 | 10 Ene Palo Duro Canyon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
618 WUUS54 KAMA 122258 SVRAMA TXC011-065-117-359-375-381-130000- /O.NEW.KAMA.SV.W.0178.141012T2258Z-141013T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 558 PM CDT SUN OCT 12 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS... CARSON COUNTY IN THE PANHANDLE OF TEXAS... DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS... SOUTHERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS... POTTER COUNTY IN THE PANHANDLE OF TEXAS... RANDALL COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 700 PM CDT * AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF LAKE MEREDITH TO 11 MILES WEST OF ADRIAN...AND MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... HEREFORD... CLAUDE... CANYON... PANHANDLE... AMARILLO... VEGA... SIMMS... GLENRIO... DAWN... BOOTLEG... WAYSIDE... WASHBURN... GOODNIGHT... UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD... BUFFALO LAKE... WHITE DEER... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 92 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3476 10109 3475 10304 3537 10302 3562 10112 TIME...MOT...LOC 2258Z 329DEG 30KT 3556 10168 3530 10285 $$ CLK
2 follow-up statements
315 WWUS54 KAMA 122322 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 622 PM CDT SUN OCT 12 2014 TXC011-065-117-359-375-381-130000- /O.CON.KAMA.SV.W.0178.000000T0000Z-141013T0000Z/ DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 622 PM CDT SUN OCT 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG... CARSON...RANDALL...POTTER...SOUTHERN OLDHAM AND DEAF SMITH COUNTIES UNTIL 700 PM CDT... AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF BORGER TO 9 MILES SOUTHEAST OF GLENRIO...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS OF 60 TO 65 MPH WERE REPORTED IN THE WARNED AREA WITH THESE STORMS. * LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS INCLUDE... HEREFORD... CLAUDE... CANYON... PANHANDLE... AMARILLO... VEGA... SIMMS... GLENRIO... DAWN... BOOTLEG... WAYSIDE... WASHBURN... GOODNIGHT... UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD... BUFFALO LAKE... WHITE DEER... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 92 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3476 10109 3475 10304 3537 10302 3562 10112 TIME...MOT...LOC 2321Z 329DEG 30KT 3553 10140 3507 10287 $$ CLK
631
WWUS54 KAMA 122336
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
636 PM CDT SUN OCT 12 2014
TXC011-065-117-359-375-381-130000-
/O.CON.KAMA.SV.W.0178.000000T0000Z-141013T0000Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
636 PM CDT SUN OCT 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG...
CARSON...RANDALL...POTTER...SOUTHERN OLDHAM AND DEAF SMITH COUNTIES
UNTIL 700 PM CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF SKELLYTOWN TO 9 MILES SOUTHEAST OF
GLENRIO...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
HEREFORD... CLAUDE... CANYON...
PANHANDLE... AMARILLO... VEGA...
SIMMS... GLENRIO... DAWN...
BOOTLEG... WAYSIDE... WASHBURN...
GOODNIGHT... UMBARGER... PALO DURO CANYON...
LAKE TANGLEWOOD... BUFFALO LAKE... WHITE DEER...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 92 AND 123.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3476 10109 3475 10303 3526 10302 3537 10302
3562 10112
TIME...MOT...LOC 2336Z 329DEG 30KT 3555 10120 3506 10291
$$
CLKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 4:55 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 12, 4:55 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
455 PM CDT SUN OCT 12 2014
.DISCUSSION...
FOR TONIGHT...SVR TSTM WATCH HAS BEEN ISSUED FOR ERN ZONES TIL 04Z.
SHOWERS AND TSTMS DVLPG OVER THE AREA AS A SFC COLD FRONT AND ASSOCIATED
VIGOROUS UPPER LEVEL SHORTWAVE TROF IMPINGE ON THE SRN HIGH PLAINS.
BEST THREAT FOR SVR STORMS EXPECTED IN THE ERN ZONES THE REST OF THE
AFTERNOON INTO THE EVENING HOURS...WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY HAZARDS. HAVE RAMPED UP POPS INTO THE LIKELY TO CATEGORICAL
RANGE CLOSE TO MAVMOS...METMOS...AND ECEMOS. ALSO USED AREAL QUALIFIER
DESCRIPTIVE WORDING. LOWERED POPS AFTER 06Z FROM WEST TO EAST ACROSS
THE FCST AREA. BESIDES THE PRECIPITATION...THE WIND MACHINE WILL
CRANK UP IN EARNEST LATER THIS EVENING INTO MID AFTERNOON MONDAY DUE
TO A VERY TIGHT PRESSURE GRADIENT BEHIND EXITING SFC LOW AND SWD
BUILDING SFC HIGH. HAVE ISSUED A WIND ADVISORY FOR ALL 23 COUNTIES
BEGINNING AT 00Z THIS EVENING UNTIL 21Z MONDAY. A FEW LOCATIONS IN
OUR NWRN ZONES MAY FLIRT WITH HIGH WIND CRITERIA...BUT CONFIDENCE
REMAINS TOO LOW TO ISSUE THAT PARTICULAR WIND HIGHLIGHT AT THIS TIME.
THIS STORM SYSTEM WILL BE EAST OF THE TX AND OK PNHDLS ON MONDAY AND
HAVE LEFT POPS NONMENTIONABLE. WINDS WILL SLOWLY DIMINISH LATE MONDAY
AFTERNOON. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES MAY RESULT
IN A LIGHT FROST ACROSS FAR NWRN ZONES EARLY TUE MORNING.
DRY WEATHER RETURNS TO THE REGION FROM MONDAY ONWARD THRU THE REST OF
THIS 7 DAY FCST PCKG. WARMER TEMPS ARE IN THE OFFING FOR TUE THRU
THURSDAY. A WEAK COLD FRONT IS PROGGED TO MOVE THRU THE PNHDLS LATER
THURSDAY AND THURSDAY EVENING AND WILL BRING SLIGHTLY COOLER AIR TO
THE FCST AREA FRIDAY...WITH SIMILAR TEMPS SLATED FOR NEXT WEEKEND.
SHORT AND LONG RANGE MODELS IN AGREEMENT THRU THE END OF THIS WEEK
AND WERE ACCEPTED.
ANDRADE
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 41 64 40 75 45 / 80 5 0 0 0
BEAVER OK 44 64 39 75 43 / 90 10 0 0 0
BOISE CITY OK 37 63 36 75 42 / 70 5 0 0 0
BORGER TX 46 66 44 77 48 / 80 5 0 0 0
BOYS RANCH TX 40 64 39 75 44 / 70 5 0 0 0
CANYON TX 41 64 39 75 44 / 70 5 0 0 0
CLARENDON TX 45 66 43 76 45 / 80 5 0 0 0
DALHART TX 37 64 35 75 39 / 80 5 0 0 0
GUYMON OK 41 65 38 77 44 / 90 5 0 0 0
HEREFORD TX 41 64 38 74 43 / 60 5 0 0 0
LIPSCOMB TX 46 64 40 75 42 / 90 10 0 0 0
PAMPA TX 46 65 41 75 44 / 80 5 0 0 0
SHAMROCK TX 47 66 43 76 44 / 80 10 0 0 0
WELLINGTON TX 48 68 45 77 45 / 80 10 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING ZONES:
ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF SMITH...
DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...WIND ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING ZONES:
BEAVER...CIMARRON...TEXAS.
&&Hazardous weather outlook, Oct 12, 1:31 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 131 PM CDT SUN OCT 12 2014 OKZ001>003-TXZ001>020-122130- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 131 PM CDT SUN OCT 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS MUCH OF THE PANHANDLES. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THIS EVENING. A FEW STORMS MAY BECOME SEVERE ACROSS THE EASTERN PANHANDLES LATE THIS AFTERNOON AND EVENING...GENERALLY EAST OF A LINE FROM GUYMON TO MEMPHIS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED ACROSS THE PANHANDLES TONIGHT IN THE WAKE OF A STRONG COLD FRONT. A WIND ADVISORY MAY BECOME NECESSARY FOR PARTS OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED TO CONTINUE THROUGH MONDAY MORNING. A WIND ADVISORY MAY BE NEEDED FOR PARTS OF THE AREA DURING THIS TIME PERIOD. A LIGHT FROST WILL BE POSSIBLE EARLY TUESDAY MORNING ACROSS THE WESTERN OKLAHOMA PANHANDLE AND FAR NORTHWEST TEXAS PANHANDLE AS LOW TEMPERATURES ARE FORECAST TO FALL INTO THE MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS EASTERN SECTIONS OF THE PANHANDLES SHOULD REMAIN ALERT TODAY AND BE READY FOR ACTIVATION LATE THIS AFTERNOON AND THIS EVENING.
In the hours before
Special weather statement, Oct 12, 2:33 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
233 PM CDT SUN OCT 12 2014
OKZ002-122015-
TEXAS OK-
233 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TEXAS COUNTY UNTIL
315 PM CDT...
AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF HOOKER...OR 18 MILES
NORTHEAST OF GUYMON...MOVING EAST AT 30 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
TYRONE... HOOKER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3688 10096 3683 10143 3699 10146 3700 10136
3700 10095
TIME...MOT...LOC 1933Z 259DEG 25KT 3693 10131
KBSpecial weather statement, Oct 12, 3:17 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 317 PM CDT SUN OCT 12 2014 OKZ002-003-122100- BEAVER OK-TEXAS OK- 317 PM CDT SUN OCT 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAVER AND NORTHEASTERN TEXAS COUNTIES UNTIL 400 PM CDT... AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES EAST OF TYRONE...OR 7 MILES SOUTHWEST OF LIBERAL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... TURPIN... TYRONE... BAKER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3694 10059 3680 10108 3700 10122 3700 10060 TIME...MOT...LOC 2017Z 238DEG 27KT 3697 10101 KB
Special weather statement, Oct 12, 3:57 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 357 PM CDT SUN OCT 12 2014 OKZ003-122145- BEAVER OK- 357 PM CDT SUN OCT 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BEAVER COUNTY UNTIL 445 PM CDT... AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF FLORIS...OR 14 MILES EAST OF LIBERAL...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... FORGAN... FLORIS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3700 10007 3684 10072 3700 10081 3701 10017 TIME...MOT...LOC 2057Z 247DEG 31KT 3699 10068 KB
Special weather statement, Oct 12, 4:43 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CDT SUN OCT 12 2014
TXZ019-020-122230-
COLLINGSWORTH TX-DONLEY TX-
443 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLINGSWORTH AND
EASTERN DONLEY COUNTIES UNTIL 530 PM CDT...
AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF DOZIER...OR 17 MILES
SOUTHWEST OF SHAMROCK...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SAMNORWOOD... QUAIL... LUTIE...
DOZIER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3490 10068 3513 10057 3518 10000 3517 10000
3488 10000
TIME...MOT...LOC 2143Z 256DEG 32KT 3503 10043
CLKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 4:43 PM CDT | Special Weather Statement | AMA | Collingsworth | 47 min |
| Oct 12, 5:14 PM CDT | Wind Advisory | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.